# SDR USAABB97049

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600011G
- Condition: Failed
- Location: Left
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MIA - FLT 1104 - INBOUND TO MIA, CREW REPORTED A STRONG BURNING ELECTRICAL SMELL IN AFT GALLEY.  CREW CUT POWER TO THE UTILITY BUSSES (SECURING POWER TO THE GALLEYS). FLIGHT CONTINUED TO MIA AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH AFT COFFEEMAKERS.  REF:  OPERATOR CONTROL NR 97ZZZX2011.  ((X)
